# SDR DALA2016032102131

- Difficulty date: February 23, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 62,883 hours, 45,830 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK DENTS ON INBD FIXED VANE, RT WING INBD FLAP WAS FOUND DELAMINATED UPPER SKIN BETWEEN BS XIVIF=63 TO XIVIF=67.  INBD FIXED VANE, RT WING INBD FLAP WAS REPLACED IAW SRM 57-03, PAR 11 DUE SEVERAL DAMAGE.
